RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 84, Number 3  


Infinite-component systems of Dirac-type equations
S. P. Onufriichuk
323
Discrete operator fields as carriers of causal spacetime structure. Internal symmetry
G. L. Stavraki
339
Matrix sine-Gordon equation
V. A. Andreev
353
Motion of a Klein–Gordon kink in an external field
V. D. Tsukanov
366
Two-dimensional approximation of QED with allowance for finite temperature
A. S. Vshivtsev, Yu. M. Loskutov, V. V. Skobelev
372
Chiral symmetry breaking and the effective action in Abelian chromodynamics
S. I. Kruglov
388
Universal regularizations. III. Symmetry of the Lagrangian and a “natural” system of ghosts in Yang–Mills theory
O. I. Zavialov, A. M. Malokostov
398
Quantization of a bosonic relativistic string in four-dimensional space
F. A. Lunev
411
Quantum mechanics in Riemannian spacetime. I. Generally covariant Schrödinger equation with relativistic corrections
É. A. Tagirov
419
Quantum theory of the radiative interaction of particles in an alternating external field
S. T. Zavtrak, L. I. Komarov
431
Kinetic equations for a quantum dynamical system interacting with a thermal reservoir and a random field
È. G. Petrov, V. I. Teslenko
446
On the problem of the ergodic constant in the theory of classical Green's functions
G. O. Balabanyan
459
Conditions under which the exterior spherically symmetric solution to the equations of the relativistic theory of gravitation is physical
P. V. Karabut, Yu. V. Chugreev
474
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019